# SDR V0XD20140210015

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 280.00 CTR FLOOR SUPPORT 1/4 TURN ANGLE CORRODED.  REPLACED STATION 280.00 CTR FLOOR SUPPORT 1/4 TURN ANGLE WITH NEW PN CC670-33292-13 IAW SRM 51-40-11 & 51-42-06.
